Heart Disease Community
Sudden Dizziness
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Sudden Dizziness

I sometimes get an unexpected sudden dizziness for few seconds, especially when I move my head. This has happened a few time to date. I did not pass out or fall off. It was very quick .
I am a diabetic and on some medication including Lipitor, Diaformin etc. I was recently diagnosed with  Chronic Blockage in OBTUSE MARGINAL. The rest of my heart only had a very mild desease. My sugar levels and lipids are very well controlled. I do take Beta blocker to relax my heart. I do not take any other medication other than my vitamins. Should I be worried? I had a full heart check in early September including a Stress Echo, CT scan, an Angio.
Thanks.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
I'm new here and know very little about cardiac issues.

Sudden dizziness (mostly with activity) is one of the symptoms my neurologist is treating me for.  He's still running tests, so my diagnosis process is only beginning.

One of my dizzy spells hit when I was in the neurologist's office.  A check of my blood pressure showed it at 59/38.  That was shocking because low blood pressure has never been an issue with me.  He sent me to the ER and they diagnosed me with a condition where my blood pressure drops quickly with movement, which causes the dizziness.  My neurologist also suspects decreased blood flow to my brain, which he said would also cause the dizziness.

I still feel like I'm reading a foreign language when I read cardiac terms, so I have no idea if what I'm talking about has anything to do with what you are experiencing.  My boyfriend does get dizzy spells when his blood sugar is off.

Good luck!
Blank
1137980_tn?1281289046
If you are on a beta blocker it could mean that the dosage has to be reduced because low blood pressure is usually the culprit with dizziness however if you are saying that it happens when you turn your head it could be a sciatic nerve problem...thats my take on it...
Blank
Avatar_n_tn
Thanks for your comments.
Blank
Post a Comment
To
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
63984_tn?1385441539
Blank
Flycaster305
97303, OR
612551_tn?1247839157
Blank
Jerry_NJ
NJ
Avatar_f_tn
Blank
skydnsr
212161_tn?1391090750
Blank
heartfluttersflyawayplz
hoschton, GA
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1236893_tn?1394988190
Blank
Food Safety for Both Hot and Cold F...
13 hrs ago by gymdandee
Avatar_f_tn
Blank
ejoli commented on child24angel's status
15 hrs ago
9906907_tn?1406604905
Blank
shushil commented on Attention All Mouth B...
21 hrs ago
Heart Disease Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
63984_tn?1385441539
Blank
Flycaster305
97303, OR
612551_tn?1247839157
Blank
Jerry_NJ
NJ
Avatar_f_tn
Blank
skydnsr
212161_tn?1391090750
Blank
heartfluttersflyawayplz
hoschton, GA